Alert archive / Illinois / Wind Chill Advisories in 2014

Wind Chill Advisory 4, NWS St. Louis, MO

January 25, 20147 counties in Missouri; 9 counties in Illinois

NWS St. Louis, MO issued this wind chill advisory at Jan 25, 2014, 3:40 PM CST for 7 counties in Missouri; 9 counties in Illinois. It took effect at Jan 27, 2014, 3:00 AM CST. It was in force for 24 hr.

The area

The counties it named.

The facts

Issued
Jan 25, 2014, 3:40 PM CST (21:40 UTC)
In effect from
Jan 27, 2014, 3:00 AM CST
Expired
Jan 28, 2014, 3:22 AM CST
In force
24 hr
Issued by
NWS St. Louis, MO

Counties Adams County, IL, Brown County, IL, Calhoun County, IL, Fayette County, IL, Greene County, IL, Jersey County, IL, Macoupin County, IL, Montgomery County, IL, Pike County, IL, Knox County, MO, Lewis County, MO, Marion County, MO, Monroe County, MO, Pike County, MO, Ralls County, MO, Shelby County, MO

The radar

The St Louis radar (KLSX), 98 km from the middle of the area, began a volume at 21:43 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 9.7 hours before the alert went out and 210 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2014-01-25Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2014-01-25The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
905 m above ground
0-6 km bulk shear
54 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
74 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

914 
WWUS43 KLSX 252140
WSWLSX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
340 PM CST SAT JAN 25 2014

...MORE BITTERLY COLD WEATHER EXPECTED MONDAY AND TUESDAY...

.ANOTHER STRONG COLD FRONT WILL MOVE THROUGH THE REGION ON SUNDAY
NIGHT. BRISK NORTHWEST WINDS BEHIND THIS FRONT WILL BRING YET
ANOTHER SURGE OF BITTERLY COLD AIR INTO THE REGION FOR MONDAY AND
TUESDAY.

ILZ058>060-065-095>099-MOZ018-019-026-027-034>036-261015-
/O.NEW.KLSX.WC.Y.0004.140127T0900Z-140128T1800Z/
ADAMS IL-BROWN IL-CALHOUN IL-FAYETTE IL-GREENE IL-JERSEY IL-
KNOX MO-LEWIS MO-MACOUPIN IL-MARION MO-MONROE MO-MONTGOMERY IL-
PIKE IL-PIKE MO-RALLS MO-SHELBY MO-
INCLUDING THE CITIES OF...BOWLING GREEN...HANNIBAL...LITCHFIELD...
QUINCY...VANDALIA
340 PM CST SAT JAN 25 2014

...WIND CHILL ADVISORY IN EFFECT FROM 3 AM MONDAY TO NOON CST
TUESDAY...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A WIND CHILL
ADVISORY...WHICH IS IN EFFECT FROM 3 AM MONDAY TO NOON CST
TUESDAY.

* TIMING...THE WIND CHILLS WILL BE DANGEROUSLY COLD STARTING LATE
  SUNDAY NIGHT THAT WILL CONTINUE INTO TUESDAY MORNING.

* WIND CHILL...THE COMBINATION OF BITTERLY COLD TEMPERATURES AND
  BRISK NORTHWEST WINDS WILL CAUSE WIND CHILLS TO BE BETWEEN 15
  AND 24 DEGREES BELOW ZERO.

* IMPACTS...WIND CHILLS THIS LOW CAN CAUSE FROSTBITE ON EXPOSED
  SKIN IN AS LITTLE AS 15 TO 30 MINUTES. THOSE OUTDOORS WITHOUT
  SUFFICIENT PROTECTION WILL RUN A HIGH RISK OF FROSTBITE OR
  HYPOTHERMIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY IS ISSUED WHEN A STRONG WIND COMBINES WITH
VERY LOW TEMPERATURES TO CREATE DANGEROUS CONDITIONS FOR EXPOSED
SKIN. THE COLD AIR AND WIND WILL MAKE IT FEEL LIKE IT IS BETWEEN
15 AND 24 DEGREES BELOW ZERO FOR SEVERAL HOURS. THOSE PLANNING TO
VENTURE OUTDOORS SHOULD USE COMMON SENSE AND DRESS WARMLY...
MAKING SURE THAT ALL EXPOSED SKIN IS COVERED.

&&

$$

BRITT
5 follow-up statements
012 
WWUS43 KLSX 260954
WSWLSX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
354 AM CST SUN JAN 26 2014

...MORE BITTERLY COLD WEATHER EXPECTED MONDAY AND TUESDAY...

.ANOTHER STRONG COLD FRONT WILL MOVE THROUGH THE REGION TONIGHT.
BRISK NORTHWEST WINDS BEHIND THIS FRONT WILL BRING YET ANOTHER
SURGE OF BITTERLY COLD AIR INTO THE REGION FOR MONDAY AND TUESDAY.

ILZ058>060-065-095>099-MOZ018-019-026-027-034>036-262200-
/O.CON.KLSX.WC.Y.0004.140127T0900Z-140128T1800Z/
ADAMS IL-BROWN IL-CALHOUN IL-FAYETTE IL-GREENE IL-JERSEY IL-
KNOX MO-LEWIS MO-MACOUPIN IL-MARION MO-MONROE MO-MONTGOMERY IL-
PIKE IL-PIKE MO-RALLS MO-SHELBY MO-
INCLUDING THE CITIES OF...BOWLING GREEN...HANNIBAL...LITCHFIELD...
QUINCY...VANDALIA
354 AM CST SUN JAN 26 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM MONDAY TO NOON
CST TUESDAY...

* TIMING...THE WIND CHILLS WILL BE DANGEROUSLY COLD STARTING 
  LATE TONIGHT THAT WILL CONTINUE INTO TUESDAY MORNING.

* WIND CHILL...AS LOW AS 23 BELOW DUE TO TEMPERATURES 7 BELOW TO 6
  ABOVE ZERO...AND WINDS NORTHWEST 20 TO 30 MPH WITH GUSTS UP TO
  45 MPH.

* IMPACTS...WIND CHILLS THIS LOW CAN CAUSE FROSTBITE ON EXPOSED 
  SKIN IN AS LITTLE AS 15 TO 30 MINUTES. THOSE OUTDOORS WITHOUT 
  SUFFICIENT PROTECTION WILL RUN A HIGH RISK OF FROSTBITE OR 
  HYPOTHERMIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY IS ISSUED WHEN A STRONG WIND COMBINES WITH
VERY LOW TEMPERATURES TO CREATE DANGEROUS CONDITIONS FOR EXPOSED
SKIN. THE COLD AIR AND WIND WILL MAKE IT FEEL LIKE IT IS BETWEEN
15 AND 24 DEGREES BELOW ZERO FOR SEVERAL HOURS. THOSE PLANNING TO
VENTURE OUTDOORS SHOULD USE COMMON SENSE AND DRESS WARMLY...
MAKING SURE THAT ALL EXPOSED SKIN IS COVERED.

&&

$$

BYRD
882 
WWUS43 KLSX 262145
WSWLSX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
345 PM CST SUN JAN 26 2014

...MORE BITTERLY COLD WEATHER ARRIVING LATER TONIGHT...AND
CONTINUING MONDAY THROUGH TUESDAY...

.ANOTHER ROUND OF ARCTIC AIR WILL SURGE ACROSS THE REGION
TONIGHT.  THE COMBINATION OF SHARPLY FALLING TEMPERATURES AND
STRONG NORTHWEST WINDS WILL PRODUCE HAZARDOUS WIND CHILLS FROM
NORTHEAST MISSOURI INTO CENTRAL ILLINOIS.

ILZ058>060-065-095>099-MOZ018-019-026-027-034>036-270945-
/O.CON.KLSX.WC.Y.0004.140127T0900Z-140128T1800Z/
ADAMS IL-BROWN IL-CALHOUN IL-FAYETTE IL-GREENE IL-JERSEY IL-
KNOX MO-LEWIS MO-MACOUPIN IL-MARION MO-MONROE MO-MONTGOMERY IL-
PIKE IL-PIKE MO-RALLS MO-SHELBY MO-
INCLUDING THE CITIES OF...BOWLING GREEN...HANNIBAL...LITCHFIELD...
QUINCY...VANDALIA
345 PM CST SUN JAN 26 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 3 AM MONDAY TO NOON
CST TUESDAY...

* TIMING...WIND CHILLS WILL BE DANGEROUSLY COLD STARTING LATE
  TONIGHT...WITH THESE VERY COLD LEVELS CONTINUING INTO TUESDAY
  MORNING.

* WIND CHILL...AS LOW AS 21 BELOW DUE TO TEMPERATURES 4 BELOW TO 
  9 ABOVE ZERO...AND WINDS NORTHWEST 20 TO 30 MPH WITH GUSTS UP 
  TO 45 MPH.

* IMPACTS...WIND CHILLS THIS LOW CAN CAUSE FROSTBITE ON EXPOSED 
  SKIN IN AS LITTLE AS 15 TO 30 MINUTES. THOSE OUTDOORS WITHOUT 
  SUFFICIENT PROTECTION WILL RUN A HIGH RISK OF FROSTBITE OR 
  HYPOTHERMIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY IS ISSUED WHEN A STRONG WIND COMBINES WITH
VERY LOW TEMPERATURES TO CREATE DANGEROUS CONDITIONS FOR EXPOSED
SKIN. THE COLD AIR AND WIND WILL MAKE IT FEEL LIKE IT IS BETWEEN
15 AND 24 DEGREES BELOW ZERO FOR SEVERAL HOURS. THOSE PLANNING TO
VENTURE OUTDOORS SHOULD USE COMMON SENSE AND DRESS WARMLY...
MAKING SURE THAT ALL EXPOSED SKIN IS COVERED.

&&

$$

TRUETT
279 
WWUS43 KLSX 270945
WSWLSX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
345 AM CST MON JAN 27 2014

...BITTERLY COLD WEATHER THROUGH TUESDAY...


ILZ058>060-065-095>099-MOZ018-019-026-027-034>036-272200-
/O.CON.KLSX.WC.Y.0004.000000T0000Z-140128T1800Z/
ADAMS IL-BROWN IL-CALHOUN IL-FAYETTE IL-GREENE IL-JERSEY IL-
KNOX MO-LEWIS MO-MACOUPIN IL-MARION MO-MONROE MO-MONTGOMERY IL-
PIKE IL-PIKE MO-RALLS MO-SHELBY MO-
INCLUDING THE CITIES OF...BOWLING GREEN...HANNIBAL...LITCHFIELD...
QUINCY...VANDALIA
345 AM CST MON JAN 27 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TUESDAY...

* TIMING...WIND CHILLS WILL REMAIN DANGEROUSLY COLD...WITH THESE
  VERY COLD LEVELS CONTINUING INTO TUESDAY MORNING.

* WIND CHILL...AS LOW AS 20 BELOW DUE TO TEMPERATURES NEAR ZERO TO
  12 ABOVE ZERO...AND WINDS NORTHWEST 15 TO 25 MPH WITH GUSTS UP
  TO 35 MPH TODAY. WINDS DIMINISH TONIGHT...BUT LOWS WILL BE IN
  THE ZERO TO MINUS 7 DEGREE RANGE WITH WIND CHILLS AS LOW AS 17
  BELOW.

* IMPACTS...WIND CHILLS THIS LOW CAN CAUSE FROSTBITE ON EXPOSED 
  SKIN IN AS LITTLE AS 15 TO 30 MINUTES. THOSE OUTDOORS WITHOUT 
  SUFFICIENT PROTECTION WILL RUN A HIGH RISK OF FROSTBITE OR 
  HYPOTHERMIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY IS ISSUED WHEN A STRONG WIND COMBINES WITH
VERY LOW TEMPERATURES TO CREATE DANGEROUS CONDITIONS FOR EXPOSED
SKIN. THE COLD AIR AND WIND WILL MAKE IT FEEL LIKE IT IS BETWEEN
15 AND 24 DEGREES BELOW ZERO FOR SEVERAL HOURS. THOSE PLANNING TO
VENTURE OUTDOORS SHOULD USE COMMON SENSE AND DRESS WARMLY...
MAKING SURE THAT ALL EXPOSED SKIN IS COVERED.

&&

$$

BYRD
691 
WWUS43 KLSX 272138
WSWLSX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
338 PM CST MON JAN 27 2014

...BITTERLY COLD WEATHER THROUGH TUESDAY...

ILZ098-099-MOZ018-019-026-027-034>036-272245-
/O.CAN.KLSX.WC.Y.0004.000000T0000Z-140128T1800Z/
CALHOUN IL-JERSEY IL-KNOX MO-LEWIS MO-MARION MO-MONROE MO-PIKE MO-
RALLS MO-SHELBY MO-
INCLUDING THE CITIES OF...BOWLING GREEN...HANNIBAL
338 PM CST MON JAN 27 2014

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS CANCELLED THE WIND
CHILL ADVISORY. WIND SPEEDS WILL REMAIN LOW ENOUGH TONIGHT TO
KEEP WIND CHILLS ABOVE MINUS 15 DEGREES.

$$

ILZ058>060-065-095>097-280945-
/O.CON.KLSX.WC.Y.0004.000000T0000Z-140128T1800Z/
ADAMS IL-BROWN IL-FAYETTE IL-GREENE IL-MACOUPIN IL-MONTGOMERY IL-
PIKE IL-
INCLUDING THE CITIES OF...LITCHFIELD...QUINCY...VANDALIA
338 PM CST MON JAN 27 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL NOON CST TUESDAY...

* TIMING...WIND CHILLS WILL REMAIN DANGEROUSLY COLD INTO TUESDAY
  MORNING.

* WIND CHILL...AS LOW AS 17 BELOW DUE TO TEMPERATURES OF AROUND
  ZERO TO 5 BELOW ZERO ALONG WITH NORTHWEST WINDS OF 5 TO 15 MPH.

* IMPACTS...WIND CHILLS THIS LOW CAN CAUSE FROSTBITE ON EXPOSED 
  SKIN IN AS LITTLE AS 15 TO 30 MINUTES. THOSE OUTDOORS WITHOUT 
  SUFFICIENT PROTECTION WILL RUN A HIGH RISK OF FROSTBITE OR 
  HYPOTHERMIA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY IS ISSUED WHEN A STRONG WIND COMBINES WITH
VERY LOW TEMPERATURES TO CREATE DANGEROUS CONDITIONS FOR EXPOSED
SKIN. THE COLD AIR AND WIND WILL MAKE IT FEEL LIKE IT IS BETWEEN
10 AND 20 DEGREES BELOW ZERO FOR SEVERAL HOURS. THOSE PLANNING TO
VENTURE OUTDOORS SHOULD USE COMMON SENSE AND DRESS WARMLY...
MAKING SURE THAT ALL EXPOSED SKIN IS COVERED.

&&

$$

KANOFSKY
502 
WWUS43 KLSX 280922
WSWLSX

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
322 AM CST TUE JAN 28 2014

ILZ058>060-065-095>097-281030-
/O.CAN.KLSX.WC.Y.0004.000000T0000Z-140128T1800Z/
ADAMS IL-BROWN IL-FAYETTE IL-GREENE IL-MACOUPIN IL-MONTGOMERY IL-
PIKE IL-
INCLUDING THE CITIES OF...LITCHFIELD...QUINCY...VANDALIA
322 AM CST TUE JAN 28 2014

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS CANCELLED THE WIND
CHILL ADVISORY.

THUS FAR...THE AIR TEMPERATURES HAVE NOT BEEN AS COLD AS
ORGINALLY ANTICIPATED AND WIND SPEEDS HAVE BEEN LIGHTER. THE
RESULT IS THE WIND CHILL VALUES ARE ABOVE ADVISORY CRITERIA AND
ARE EXPECTED TO REMAIN ABOVE CRITERIA THROUGH TUESDAY MORNING.
THEREFORE THE WIND CHILL ADVISORY HAS BEEN CANCELLED.

$$

GLASS

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this wind chill advisory went out at Jan 25, 3:23 PM CST, 17 minutes earlier.

Area forecast discussion, Jan 25, 3:23 PM CST, 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
323 PM CST Sat Jan 25 2014

.SHORT TERM:  (Through Late Tonight)
Issued at 319 PM CST Sat Jan 25 2014

Gusty northwest winds are expected to subside this evening once the
pressure gradient relaxes, then turn southerly to southwesterly
later tonight. The resulting low level WAA combined with an
approaching clipper system will cause an existing baroclinic zone to
lift northeastward as a warm front. A vort max is forecast to move
through IA/IL later tonight and produce an area of snow which may
clip parts of northeastern MO and west central IL.

Kanofsky

.LONG TERM:  (Sunday through Next Saturday)
Issued at 319 PM CST Sat Jan 25 2014

(Sunday-Tuesday)
12z guidance continues to support going forecast trends of an
intense but brief warmup on Sunday, followed by yet another return
of arctic air and strong northwest winds into the early part of
the work week.

Sunday's warmup will be in response to the aforementioned clipper
that is forecast to zip from eastern Iowa into lower Michigan
during the day on Sunday, allowing the the warm sector that
temporarily retrograded to the west today to make one more
eastward surge into the mid-Mississippi Valley. In response to
this eastward push of warmer air, high temperatures will rebound
into the 40s over Illinois, and briefly surging into the mid 50s
over parts of mid-Missouri.

However, deep trof rotating around Hudson's Bay low will allow
another chunk of arctic air to push into the region Sunday night,
bringing a dramatic end to Sunday's warmup with sharply falling
temps (likely 10 or more degrees in just a few short hours), NW
winds of 25-30 MPH (and higher gusts), and occasional flurries or a
bit of light snow.  Based on latest hourly temp/wind trends, wind
chills of -15 to -20 are expected to develop over northern sections
of the CWA sometime after 06z Sunday night, and then continue in
this range all the way into Tuesday morning as the heart of the
arctic air settles into the central CONUS.  As a result, will be
issuing a wind chill advisory for areas along and north of a
Paris-Vandalia IL line from 09z Monday-18z Tuesday.  We may need to
make some subtle adjustments to the southern fringes of this area
with time,  but it certainly appears that this part of the CWA will
bear the brunt of the most hazardous conditions.

In addition, we will be keeping an eye on the need for a wind
advisory during the most intense surge of cold air Sunday night.
Latest derived wind forecasts are falling just below advisory
criteria, but it will be very close.

Have not made too many tweaks to going temperature trends from
Sunday night-Tuesday...generally following a blend of MAV/MET
guidance through Monday, and then a stronger lean to MET numbers by
Monday night which...while plenty cold...look more reasonable
without snow cover than the widespread sub-zero guidance of the
MAV.

(Wednesday-Saturday)

Medium range solutions are still transitioning the UA flow over
CONUS from longwave trof parked over the eastern U.S. to a deepening
trof over the west, which results in a much more zonal flow pattern
over the area. Initially, this should bring about moderating
temperatures, but with time it should also mean increasing chances
of precipitation as the pattern shift allows a better phasing of
dynamics and low level moisture. Have continued some low PoPs in a
few spots Thursday with the passage of a rather weak shortwave, but
it appears better much better precip threat...in the form of rain or
snow...will be next Saturday as some energy from the western trof
begins to work into the area.

Truett

&&

.AVIATION:  (For the 18z TAFs through 18z Sunday Afternoon)
Issued at 1142 AM CST Sat Jan 25 2014

Isolated MVFR cigs near KSUS/KCPS will quickly dissipate, leaving
scattered to broken mid/high clouds and VFR flight conditions for
the remainder of the TAF period. There will be several noticeable
wind changes over the next 24 hours due to a front near the MO/IL
border and an approaching clipper system.

Specifics for KSTL: Isolated MVFR cigs near the STL metro area
will quickly dissipate, leaving scattered mid/high clouds and VFR
flight conditions for the remainder of the TAF period. There will
be several noticeable wind changes over the next 30 hours due to
a front near the MO/IL border and an approaching clipper system.
Just beyond the end of the valid TAF period, a strong arctic front
will move across the region, bringing sharply colder temperatures
to KSTL along with several hours of strong and gusty NW winds.

Kanofsky

&&

.PRELIMINARY POINT TEMPS/POPS:
Saint Louis     19  50   7  12 /   5   5  20   5
Quincy          15  43  -1   5 /  30   5  20   5
Columbia        24  52   7  13 /   5   5  20   5
Jefferson City  25  55   9  15 /   5   5  20   5
Salem           16  48   6  10 /  10  10  20   5
Farmington      22  56  10  16 /   0   5  20   5

&&

.LSX WATCHES/WARNINGS/ADVISORIES:
MO...WIND CHILL ADVISORY from 3 AM Monday to Noon CST Tuesday FOR
     Knox MO-Lewis MO-Marion MO-Monroe MO-Pike MO-Ralls MO-
     Shelby MO.

IL...WIND CHILL ADVISORY from 3 AM Monday to Noon CST Tuesday FOR
     Adams IL-Brown IL-Calhoun IL-Fayette IL-Greene IL-Jersey IL-
     Macoupin IL-Montgomery IL-Pike IL.

&&

WFO LSX
Hazardous weather outlook, Jan 25, 3:40 PM CST, 0 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
340 PM CST SAT JAN 25 2014

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-261200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
340 PM CST SAT JAN 25 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED TONIGHT.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ANOTHER ROUND OF ARCTIC AIR WILL SURGE INTO THE REGION ON SUNDAY
NIGHT ACCOMPANIED BY GUSTY NORTHWEST WINDS OF 20 TO 40 MPH.
HAZARDOUS WIND CHILLS OF 15 TO 20 DEGREES BELOW ZERO WILL DEVELOP
LATE SUNDAY NIGHT FROM NORTHEAST MISSOURI INTO CENTRAL
ILLINOIS...AND WILL CONTINUE MONDAY THROUGH TUESDAY AS THE ARCTIC
AIR INTENSIFIES OVER THE AREA. A WIND CHILL ADVISORY HAS BEEN
ISSUED FOR NORTHEAST MISSOURI INTO CENTRAL ILLINOIS FROM LATE
SUNDAY NIGHT TO MIDDAY TUESDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED TONIGHT.

TRUETT

Nearby

Wind Chill Advisories in Illinois, 2014Wind Chill Advisories in Missouri, 2014Every wind chill advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.